zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Necessary and sufficient conditions for moderate deviations of dependent random variables with heavy tails. (English) Zbl 1196.60040
Summary: This paper studies the moderate deviations of real-valued extended negatively dependent (END) random variables with consistently varying tails. The moderate deviations of partial sums are first given. The results are then used to establish the necessary and sufficient conditions for the moderate deviations of random sums under certain circumstances.
60F10Large deviations
60F05Central limit and other weak theorems
60G50Sums of independent random variables; random walks
[1]Block H W, Savits T H, Shaked M. Some concepts of negative dependence. Ann Probab, 1982, 10: 765–772 · Zbl 0501.62037 · doi:10.1214/aop/1176993784
[2]Chen Y, Zhang W P. Large deviation for random sums of negatively dependent random variables with consistently varying tails. Statist Probab Lett, 2007, 77: 530–538 · Zbl 1117.60025 · doi:10.1016/j.spl.2006.08.021
[3]Cline D B H, Hsing T. Large deviation probabilities for sums and maxima of random variables with heavy or subexponential tails. Preprint, Texas A&M University, 1991
[4]Cline D B H, Samorodnitsky G. Subexponentiality of the product of independent random variables. Stochastic Process Appl, 1994, 49: 75–98 · Zbl 0799.60015 · doi:10.1016/0304-4149(94)90113-9
[5]Embrechts P, Klüppelberg C, Mikosch T. Modelling Extremal Events for Insurance and Finance. Berlin: Springer, 1997
[6]Gao F Q. Moderate deviations for random sums of heavy-tailed random variables. Acta Math Sin (Engl Ser), 2007, 23: 1527–1536 · Zbl 1124.60026 · doi:10.1007/s10114-007-0941-9
[7]Heyde C C. On large deviation problems for sums of random variables which are not attracted to the normal law. Ann Math Statist, 1967, 38: 1575–1578 · Zbl 0189.51704 · doi:10.1214/aoms/1177698712
[8]Heyde C C. On large deviation probabilities in the case of attraction to a non-normal stable law. Sankhyā Ser A, 1968, 30: 253–258
[9]Jelenković P R, Lazar A A. Asymptotic results for multiplexing subexponential on-off processes. Adv Appl Probab, 1999, 31: 394–421 · Zbl 0952.60098 · doi:10.1239/aap/1029955141
[10]Klüppelberg C, Mikosch T. Large deviations of heavy-tailed random sums with applications in insurance and finance. J Appl Probab, 1997, 34: 293–308 · Zbl 0903.60021 · doi:10.2307/3215371
[11]Lehmann E L. Some concepts of dependence. Ann Math Statist, 1966, 37: 1137–1153 · Zbl 0146.40601 · doi:10.1214/aoms/1177699260
[12]Lin J. The general principle for precise large deviations of heavy-tailed random sums. Statist Probab Lett, 2008, 78: 749–758 · Zbl 1140.60313 · doi:10.1016/j.spl.2007.09.040
[13]Liu L. Precise large deviations for dependent random variables with heavy tails. Statist Probab Lett, 2009, 79: 1290–1298 · Zbl 1163.60012 · doi:10.1016/j.spl.2009.02.001
[14]Meerschaert M M, Scheffler H P. Limit Distributions for Sums of Independent Random Vectors. Heavy Tails in Theory and Practice. New York: Wiley, 2001
[15]Mikosch T, Nagaev A V. Large deviations of heavy-tailed sums with applications in insurance. Extremes, 1998, 1: 81–110 · Zbl 0927.60037 · doi:10.1023/A:1009913901219
[16]Nagaev A V. Integral limit theorems for large deviations when Cramér’s condition is not fulfilled I,II. Theory Probab Appl, 1969, 14: 51–64 and 193–208 · Zbl 0196.21002 · doi:10.1137/1114006
[17]Nagaev S V. Large deviations of sums of independent random variables. Ann Probab, 1979, 7: 745–789 · Zbl 0418.60033 · doi:10.1214/aop/1176994938
[18]Ng K W, Tang Q, Yan J, et al. Precise large deviations for sums of random variables with consistently varying tails. J Appl Probab, 2004, 41: 93–107 · Zbl 1051.60032 · doi:10.1239/jap/1077134670
[19]Rozovski L V. Probabilities of large deviations on the whole axis. Theory Probab Appl, 1993, 38: 53–79 · doi:10.1137/1138005
[20]Schlegel S. Ruin probabilities in perturbed risk models. Insurance Math Econom, 1998, 22: 93–104 · Zbl 0907.90100 · doi:10.1016/S0167-6687(98)00011-0
[21]Tang Q. Insensitivity to negative dependence of the asymptotic behavior of precise large deviations. Electron J Probab, 2006, 11: 107–120
[22]Tang Q, Su C, Jiang T, et al. Large deviations for heavy-tailed random sums in compound renewal model. Statist Probab Lett, 2001, 52: 91–100 · Zbl 0977.60034 · doi:10.1016/S0167-7152(00)00231-5
[23]Tang Q, Tsitsiashvili G. Precise estimates for the ruin probability in finite horizon in a discrete-time model with heavy-tailed insurance and financial risks. Stochastic Process Appl, 2003, 108: 299–325
[24]Wang D, Tang Q. Maxima of sums and random sums for negatively associated random variables with heavy tails. Statist Probab Lett, 2004, 68: 287–295 · Zbl 1116.62351 · doi:10.1016/j.spl.2004.03.011